# SDR SWAA2014031926235

- Difficulty date: March 5, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 56,091 hours, 44,778 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6968777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ATTACH ANGLE CRACKED AT BS 1006, BETWEEN STRINGER 18R TO STRINGER 19R.  R & R ANGLE IAW SRM & DWG.
